Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on generating relations for Lauricella's function of several variables


Author: D. P. Shukla
Journal: Proc. Amer. Math. Soc. 73 (1979), 199-206
MSC: Primary 33A30
DOI: https://doi.org/10.1090/S0002-9939-1979-0516464-8
MathSciNet review: 516464
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we have derived generating relations for Lauricella's function by using the operator $ {T_k} = x(k + xD)$ and the operational relations involving this operator. Some recent results of Srivastava [3], Srivastava and Carlitz [4], Sharma and Abiodun [1] have been conveniently obtained by this method as well as some hitherto unknown results established.


References [Enhancements On Off] (What's this?)

  • [1] B. L. Sharma and R. F. Abiodun, Generating function for generalized function of two variables, Proc. Amer. Math. Soc. 46 (1974), 69-72. MR 0344536 (49:9275)
  • [2] H. M. Srivastava, A generating function for certain coefficients involving several complex variables, Proc. Nat. Acad. Sci. U. S. A. 67 (1970), 1079-1080. MR 0267152 (42:2054)
  • [3] -, A new class of generating functions involving several complex variables, Nederl. Akad. Wetensch. Proc. Ser. A. 74 = Indag. Math. 33 (1971), 483-486. MR 0313551 (47:2105)
  • [4] H. M. Srivastava and L. Carlitz, Some hypergeometric polynomials associated with Lauricella function of several variables. I, Mat. Vestnik 13 (28) (1976), 41-47. MR 0407335 (53:11111)
  • [5] H. M. Srivastava and M. C. Dauost, On Eulerian integrals associated with Kampé de Fériet's function, Publ. Inst. Math. 9 (23) (1969), 199-202. MR 0245845 (39:7151)
  • [6] H. B. Mittal, Some generating functions, Univ. Lisboa Revista Fac. Ci. A (2) 13 (1969/70), 43-54. MR 0308486 (46:7600)
  • [7] -, Polynomials defined by generating relations, Trans. Amer. Math. Soc. 168 (1972), 73-84. MR 0294743 (45:3811)
  • [8] R. P. Agarwal, An extension of Meijer's G-function, Proc. Nat. Acad. Sci. India Part A 31 (1965), 536-546. MR 0204717 (34:4555)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516464-8
Keywords: Lauricella's functions of several variables, generating relations
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society